Alert archive / Nebraska / Red Flag Warnings in 2016

Red Flag Warning 33, NWS Cheyenne, WY

October 16, 2016

NWS Cheyenne, WY issued this red flag warning at Oct 16, 2016, 3:58 PM CDT. It took effect at Oct 17, 2016, 12:00 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2016, 3:58 PM CDT (20:58 UTC)
In effect from
Oct 17, 2016, 12:00 PM CDT
Expired
Oct 17, 2016, 3:27 PM CDT
In force
3 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

898 
WWUS85 KCYS 162058
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN ON MONDAY DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CONTINUE TO
CREATE DRY CONDITIONS THIS AFTERNOON FOR AREAS ALONG AND EAST OF
THE LARAMIE RANGE. WIND GUSTS IN EXCESS OF 40 MPH AND AFTERNOON
HUMIDITIES OF 12 TO 18 PERCENT WILL MAINTAIN A HIGH THREAT FOR
RAPID FIRE GROWTH. HUMIDITIES WILL BE HIGHER OVERALL ON
MONDAY...BUT MAY STILL DROP INTO THE UPPER TEENS TO LOW 20S ACROSS
SOUTHERN PORTIONS OF FWZ 310 AND 313. THESE HUMIDITIES WILL
COMBINE WITH WINDS GUSTING IN EXCESS OF 45 MPH TO INCREASE FIRE
DANGER.

NEZ313-WYZ310-170600-
/O.UPG.KCYS.FW.A.0029.161017T1700Z-161018T0100Z/
/O.NEW.KCYS.FW.W.0033.161017T1700Z-161018T0100Z/
/O.CON.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
258 PM MDT SUN OCT 16 2016

...RED FLAG WARNING FOR TODAY REMAINS IN EFFECT UNTIL 6 PM MDT
THIS EVENING FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 310 AND 313... 

...RED FLAG WARNING ALSO IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY
FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 310.
  MAINLY IN THE SOUTHERN PORTIONS OF THESE ZONES FOR MONDAY.

* WIND...FOR TODAY...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED
  WITH GUSTS 35 TO TO 45 MPH ARE LIKELY. FOR MONDAY...WEST TO
  NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH IN
  NEBRASKA...AND GUSTS 45 TO 60 MPH IN WYOMING.

* HUMIDITY...FOR TODAY...HUMIDITIES OF 10 TO 15 PERCENT ARE. FOR
  MONDAY...HUMIDITIES WILL RANGE FROM 17 TO 23 PERCENT...MAINLY IN
  SOUTHERN PORTIONS OF ZONES 310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-WYZ309-170000-
/O.CON.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
258 PM MDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 311 AND 312...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312.

* WIND...WEST TO SOUTHWEST AT 20 TO 25 MPH SUSTAINED WITH GUSTS 
  TO 45 MPH.

* HUMIDITY...12 TO 19 PERCENT EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
923 
WWUS85 KCYS 162356
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN OCT 16 2016

...CRITICAL FIRE WEATHER CONDITIONS MONDAY DUE TO STRONG GUSTY WINDS
AND LOW HUMIDITIES...

.HUMIDITIES WILL BE HIGHER MONDAY...BUT MAY STILL DROP INTO THE
MID TO UPPER TEENS ACROSS SOUTHERN PORTIONS OF ZONES 310 AND 313.
THESE LOW HUMIDITIES WILL COMBINE WITH WINDS GUSTING IN EXCESS OF
50 MPH TO INCREASE FIRE DANGER.

NEZ313-WYZ310-171200-
/O.EXP.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
/O.CON.KCYS.FW.W.0033.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
556 PM MDT SUN OCT 16 2016

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 310 AND
313...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
310 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 310. FIRE WEATHER ZONE 313.

* WIND...WEST WINDS AT 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH IN
  NEBRASKA...AND GUSTS 45 TO 60 MPH IN WYOMING MONDAY.

* HUMIDITY...15 TO 20 PERCENT...MAINLY SOUTHERN PORTIONS OF ZONES
  310 AND 313.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311-312-WYZ309-170100-
/O.EXP.KCYS.FW.W.0032.000000T0000Z-161017T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
556 PM MDT SUN OCT 16 2016

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 309...311
AND 312...

WINDS WILL DIMINISH BY SUNSET FOLLOWING THE PASSAGE OF A COLD
FRONT. TEMPERATURES HAVE COOLED WITH RELATIVE HUMIDITIES ABOVE
15 PERCENT.

$$
410 
WWUS85 KCYS 170733
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
133 AM MDT MON OCT 17 2016

...CRITICAL FIRE WEATHER CONDITIONS TODAY DUE TO STRONG GUSTY
WINDS AND LOW HUMIDITIES...

.HUMIDITIES WILL BE HIGHER TODAY...BUT WILL STILL DROP INTO THE
MID TO UPPER TEENS ACROSS SOUTHERN PORTIONS OF ZONES 310 AND 313.
THESE LOW HUMIDITIES WILL COMBINE WITH WINDS GUSTING IN EXCESS OF
50 MPH TO INCREASE FIRE DANGER.

NEZ313-WYZ310-180100-
/O.CON.KCYS.FW.W.0033.161017T1700Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
133 AM MDT MON OCT 17 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 310 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 310. FIRE WEATHER ZONE 313.

* WIND...WEST WINDS AT 30 TO 40 MPH WITH GUSTS TO 55 MPH IN
  NEBRASKA...AND GUSTS 50 TO 60 MPH IN WYOMING TODAY.

* HUMIDITY...15 TO 20 PERCENT...MAINLY SOUTHERN PORTIONS OF 
  ZONES 310 AND 313. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

RUBIN
634 
WWUS85 KCYS 172027
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
227 PM MDT MON OCT 17 2016

NEZ313-WYZ310-172130-
/O.CAN.KCYS.FW.W.0033.000000T0000Z-161018T0100Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
227 PM MDT MON OCT 17 2016

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 310 AND
313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY VALUES HAVE STAYED UP THIS AFTERNOON WHICH HAS
MITIGATED RED FLAG CONDITIONS. GUSTY WINDS WILL STILL CONTINUE
INTO THIS EVENING WITH SOME GUSTS IN EXCESS OF 50 MPH.   

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 16, 1:05 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 16, 1:05 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1205 PM MDT Sun Oct 16 2016

.UPDATE...
Issued at 1205 pM MDT Sun Oct 16 2016

Winds at Bordeaux and Coleman ramped up quickly late this morning
and hit a few gusts in the 55-65mph range. With strong winds aloft
and plenty of mixing yet to be realized, felt like there will remain
opportunity to exceed high wind criteria through the early
afternoon, so included Platte County into the High Wind Warning.
Again, think the strongest winds will occur along the I-25
corridor basically from Chugwater to north of Wheatland. Elsewhere
in the High Wind Warning, winds are just not quite there yet
except for a few gusts to 60 mph near Arlington. Will hold on the
Warning for now as there remains a good deal of mixing left, but
may contemplate ending the warning early this afternoon. In
addition, a few sites in the eastern foothills of the southern
Laramie Range, including Bordeaux and in western Laramie County,
are showing strong winds with humidities hovering around 15
percent. With little change in these conditions expected through
the early afternoon, included FWZ 309 into the Red Flag Warning.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 300 AM MDT Sun Oct 16 2016

Forecast concerns in the short term continue to deal with winds
and fire weather today and Monday.

Currently...Have a slow moving surface low just northwest of
Casper this morning. Surface trough has been slow to move east,
but has shown signs that it is beginning to move. As a result,
winds over the south Laramie Range, the Laramie valley and out by
Arlington have been slow to rise. We are starting to see
increasing winds in the Arlington zone though with 2AM wind gusts
to 40 MPH. Current 850/700mb Craig to Casper height gradients off
the NAM are beginning to increase, reaching 59/52mtrs
respectively by 12Z. For the time being, will keep the current
headlines going as they are and wait for the movement of the
surface low northeast.

GFS soundings for Cheyenne after 15Z today showing us possibly
mixing into 50kt winds at 700mbs, so we may need a short fused
warning for Laramie County. But will hold off for now. Still going
to be pretty windy though and day shift will need to monitor
observations closely.

Still on track for a brief break in winds towards 00Z today as
surface low tracks northeast and 700mb winds ease back down to
30kts. Next shortwave set to move in tonight after 06Z. GFS 700mb
winds increasing to 60kts across Carbon County and Craig/Casper
850/700mb height gradients increase to 60mtrs by 09-12Z timeframe
Monday, peaking at 60/68mtrs respectively at 15Z. Believe this
will be our better chance for widespread warning level winds
across a much wider area.

Winds begin easing Monday evening with the upper shortwave moving
through. Colder temperatures begin moving into the area as 700mb
temperatures fall below freezing across the CWA.

.LONG TERM...(Tuesday night through Saturday)
Issued at 300 AM MDT Sun Oct 16 2016

The models continue to show a progressive shortwave moving into
northwest Colorado on Tuesday afternoon/evening. The best lift
will be across northern Colorado, however will keep 20-40 percent
pops in areas near the Colorado border. Temps will be below normal
on Tuesday and Wednesday as 700 mb temps are -4C to -7C. Isolated
showers will be possible through Wednesday aftn. Heights aloft
will rise on Thursday and Friday with northwesterly flow aloft.
Temps will be back to around normal by Friday. No periods of
strong winds are expected through the early weekend as the CAG-CPR
gradient remains mostly below 40 meters. Dry weather will prevail
with cloud cover limited.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Morning)
Issued at 1109 AM MDT Sun Oct 16 2016

VFR conditions through the taf period with varying amounts of mid
and high clouds.  there will be gusty winds over most terminals this
afternoon...especially across the southeast WY sites. Gusts to 30-45
kts are expected through the afternoon from RWL to CYS. The winds
will decrease after 00Z.

&&

.FIRE WEATHER...
Issued at 330 AM MDT Sun Oct 16 2016

Widespread strong wind event today as low pressure tracks across
northern Wyoming. Low currently near Casper and slowly tracking to
the northeast. Behind the low, southwest winds are increasing and
will spread eastward as the low tracks northeast. Downsloping off
the Laramie Range still expected to produce very dry afternoon
humidities, so will keep Red Flag Warning going as previously
issued. Will need to watch FWZ 301 today if downsloping component
stronger up there that could push humidities below 15 percent.
SOme question on the Fire Weather Watch for Monday as cooler
temperatures should move in behind the system, keeping humidities
a little higher. Will keep Watch going for FWZ 310 and 313 so the
day shift can take another look.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 6 PM MDT this evening for WYZ309-310.

     Fire Weather Watch from Monday morning through Monday evening
     for WYZ310.

     High Wind Warning until 6 PM MDT this evening for WYZ104>107-110-
     115>117.

     High Wind Watch from Monday morning through Monday evening for
     WYZ104-105-107-109-115-117-118.

     High Wind Watch from late tonight through Monday evening for
     WYZ106-110-116.

NE...Red Flag Warning until 6 PM MDT this evening for NEZ311>313.

     Fire Weather Watch from Monday morning through Monday evening
     for NEZ313.

&&

UPDATE...RJM
SHORT TERM...GCC
LONG TERM...ZF
AVIATION...RE
FIRE WEATHER...GCC
Hazardous weather outlook, Oct 16, 3:40 AM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
240 AM MDT SUN OCT 16 2016

WYZ101>119-170845-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
240 AM MDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE
AFTERNOON FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. THIS
INCLUDES INTERSTATE 80 FROM THE ARLINGTON AREA TO JUST WEST OF
CHEYENNE.

THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY VALUES WILL RESULT
IN HIGH FIRE DANGER THIS AFTERNOON ACROSS THE WESTERN NEBRASKA
PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS WILL BECOME MORE WIDESPREAD ON MONDAY...INCLUDING THE
PLAINS OF SOUTHEAST WYOMING. GUSTS TO 60 MPH WILL BE POSSIBLE FROM
LATE MORNING THROUGH THE AFTERNOON OVER PORTIONS OF SOUTHEAST
WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-170845-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
240 AM MDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY VALUES WILL RESULT
IN HIGH FIRE DANGER THIS AFTERNOON ACROSS THE WESTERN NEBRASKA
PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS WILL DEVELOP ON MONDAY AFTERNOON OVER MUCH OF THE
PANHANDLE WITH GUSTS TO 50 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 16, 12:14 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1114 AM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 11 SSW HANNA            41.72N 106.64W
10/16/2016  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE DANA RIDGE. SUSTAINED WIND 43 MPH.

&&

DDEAL
Local storm report, Oct 16, 12:21 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HIGH SUST WINDS  13 S GLENDO             42.32N 105.03W
10/16/2016  M68 MPH          PLATTE             WY   COUNTY OFFICIAL

            THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 43 MPH.

&&

DDEAL
Local storm report, Oct 16, 12:26 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 AM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     NON-TSTM WND GST 13 S GLENDO             42.32N 105.03W
10/16/2016  M68.00 MPH       PLATTE             WY   COUNTY OFFICIAL

            THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 43 MPH.

&&

DDEAL
Local storm report, Oct 16, 1:36 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1236 PM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
10/16/2016  M59 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 40 MPH.

&&

DDEAL
Local storm report, Oct 16, 2:00 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST LARAMIE                 41.64N 104.16W
10/16/2016  M55 MPH          GOSHEN             WY   ASOS

            SUSTAINED WIND 43 MPH.

&&

DDEAL
Local storm report, Oct 16, 3:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT SUN OCT 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST LARAMIE                 41.31N 105.58W
10/16/2016  M55.00 MPH       ALBANY             WY   ASOS

            SUSTAINED WIND 43 MPH.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:48 PM CDTHigh Wind WarningCYSBanner, Cheyenne, Kimball28 hr
Oct 16, 3:48 PM CDTWind AdvisoryCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more28 hr

Nearby

Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.